# SDR AALA202306129931

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 36,900 hours, 15,429 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 5A3307701
- Part serial: 3830
- Condition: Dislodged
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE BUSTLE OUT OF COVER DOOR L1. REINSTALLED SLIDE AT DOOR L1.
